# SDR 99ZZZX4300

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N48RK
- Make and model: Beech F33A
- Aircraft serial: CE1396
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bracket
- Part number: 35524554
- Condition: Failed
- Location: Elevator Trim
- Part time: 1,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TENSION BRACKET FOR ELEVATOR TRIM INDICATOR CABLE BROKE AND CAUSED TRIM SYSTEM TO BIND COMPLETELY, MAKING TRIM SYSTEM UNMOVABLE.
